Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 349, Number 3

All articles in this issue are freely accessible.

The conjugacy problem for groups of alternating prime tame links is polynomial-time
Karin Johnsgard.
Trans. Amer. Math. Soc. 349 (1997), 857-901
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1351491
A Characterization of Finitely Decidable Congruence Modular Varieties
Pawel M. Idziak.
Trans. Amer. Math. Soc. 349 (1997), 903-934
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1407702
The homology representations of the $k$-equal partition lattice
Sheila Sundaram and Michelle Wachs.
Trans. Amer. Math. Soc. 349 (1997), 935-954
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389790
Existence and nonexistence of global positive solutions to nonlinear diffusion problems with nonlinear absorption through the boundary
Mingxin Wang and Yonghui Wu.
Trans. Amer. Math. Soc. 349 (1997), 955-971
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401789
Examples of asymptotic $ℓ_{1}$ Banach spaces
S. A. Argyros and I. Deliyanni.
Trans. Amer. Math. Soc. 349 (1997), 973-995
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1390965
Extremal properties of Rademacher functions with applications to the Khintchine and Rosenthal inequalities
T. Figiel, P. Hitczenko, W. B. Johnson, G. Schechtman and J. Zinn.
Trans. Amer. Math. Soc. 349 (1997), 997-1027
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1390980
The Mizohata complex
Abdelhamid Meziani.
Trans. Amer. Math. Soc. 349 (1997), 1029-1062
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401780
Structure of Lorentzian tori with a killing vector field
Miguel Sánchez.
Trans. Amer. Math. Soc. 349 (1997), 1063-1080
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376554
Signed Quasi-Measures
D. J. Grubb.
Trans. Amer. Math. Soc. 349 (1997), 1081-1089
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1407700
Hilbert-Kunz functions and Frobenius functors
Shou-Te Chang.
Trans. Amer. Math. Soc. 349 (1997), 1091-1119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370637
A bound on the geometric genus of projective varieties verifying certain flag conditions
Vincenzo Di Gennaro.
Trans. Amer. Math. Soc. 349 (1997), 1121-1151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1390976
Strassen theorems for a class of iterated processes
Endre Csáki, Antónia Földes and Pál Révész.
Trans. Amer. Math. Soc. 349 (1997), 1153-1167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1373631
Mean-boundedness and Littlewood-Paley for separation-preserving operators
Earl Berkson and T. A. Gillespie.
Trans. Amer. Math. Soc. 349 (1997), 1169-1189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1407694
Anticanonical Rational Surfaces
Brian Harbourne.
Trans. Amer. Math. Soc. 349 (1997), 1191-1208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1373636
The image of the $BP$ Thom map for Eilenberg-MacLane spaces
Hirotaka Tamanoi.
Trans. Amer. Math. Soc. 349 (1997), 1209-1237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401530
Estimation of spectral gap for elliptic operators
Mu-Fa Chen and Feng-Yu Wang.
Trans. Amer. Math. Soc. 349 (1997), 1239-1267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401516
Rings with FZP
P. R. Fuchs, C. J. Maxson and G. F. Pilz.
Trans. Amer. Math. Soc. 349 (1997), 1271-1284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370641